Article citationsMore>>

M. Y. Hussaini and W. D. Lakin, “Existence and Nonuniqueness of Similarity Solutions of a Boundary-Layer Problem,” Quarterly Journal of Mechanics & Applied Mathematics, Vol. 39, 1986, pp. 177-191. http://dx.doi.org/10.1093/qjmam/39.1.15

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top